MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT MOBIC M ST 13X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)

LDR MÉDICAL IMPLANT MOBIC M ST 13X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)
Model Number N/A
Medical Device Problem Codes Disconnection (1171); Detachment of Device or Device Component (2907); Mechanical Jam (2983)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch is submitted to send the initial report of this complaint.Product was not returned yet, no evaluation could be performed.The review of the device history records is ongoing.Investigation still in progress.
 
Event or Problem Description
Mobi-c p&f us: disassembly during insertion.C5-6 implanted device when he went to disengage cartridge would not come lose from disc.It pulled disc out tried to reload on cartridge couldn't so had to open another.Additional information was received on july 4th 2019: patient was not affected.The depth stop adjustment was set initially at zero.The surgical technique was followed at the mobi-c loading on inserter (take care to stop threading as soon as full contact is achieved in order to avoid premature opening of the peek cartridge and releasing the implant.) the disc space was under distraction.The surgeon didn't encounter resistance while inserting prosthesis.The prosthesis have not been inserted with an angle.No rotational move was done while inserting prosthesis.No difference in surgical steps between the first and the second implant.No per-op images are available.The surgeon didn't use the mobi-c no touch level.The surgeon use the mobi-c distraction forceps.Surgeon uses mobic a lot and there is usually a little resistance so he didn¿t think it would pull disc out completely.Product return was requested.Investigation still in progress.
 
Additional Manufacturer Narrative
The implant was returned for evaluation.The implant was received assembled and was connected to an inserter to determine if it would bind as reported.The implant was found to disassemble as expected by design.A review of the dhr did not identify any issues which would have contributed to this event.
 
Event or Problem Description
It was reported that a mobi-c implant would not disengage from the peek cartridge after insertion.It was then removed from the disc space and disassembled during removal.A different mobi-c was used to complete the surgery.There was no patient impact reported.

Brand Name
IMPLANT MOBIC M ST 13X17 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8801549
Report Number3004788213-2019-00234
Device Sequence Number327518
Product Code MJO
UDI-Device Identifier03662663000093
UDI-Public3662663000093
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2023
Device Model NumberN/A
Device Catalogue NumberMB3375
Device Lot Number5323770
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/25/2019
Supplement Date Received by Manufacturer02/24/2020
Initial Report FDA Received Date07/18/2019
Supplement Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age36 YR
Patient Weight52